Béla Nagy

Assignment: 
professor emeritus
Degree: 
Dr. Habil
Office: 
H24/c
Email: 
bnagy@math.bme.hu
Telephone: 
+36-1-463-1857

Teaching

Matematika B1, B2 vegyész hallgatóknak.

Funkcionálanalízis, operátorelmélet matematikus hallgatóknak

Research

Publications and citations:
MTMT

Banach térbeli lineáris operátorok szerkezete és spektrálelmélete
Spektrálfelbontások és lokális spektrumok
Nemnegatív mátrixok és operátorok rendezett Banach terekben
Operátor félcsoportok és koszinusz operátorfüggvények
Véges dimenziós pozitív lineáris rendszerek

Most important Publications

1.    (with K.-H. Förster) On nonnegative realizations of rational matrix functions and nonnegative input-output systems, pp. 89-104 in: Operator Theory: Advances and Applications, Vol. 103, Birkhauser Verlag, Basel, 1998. MR 99f:93022.

2.    Periodic groups of operators in Banach spaces, Proc. Amer. Math. Soc., 126 (1998), 1433-1444. MR 98j:47081.

3.    (with K.-H. Förster) The index of triangular operator  matrices, Proc. Amer. Math. Soc., 128 (2000), 1167-1176. MR 2000i:47003.

4.    (with K.-H. Förster) Nonnegative realizations of  matrix transfer functions, Lin. Algebra Appl., 311 (2000), 107-129. MR 2001b:93014.

5.    (with J. Zemánek) A resolvent condition implying power  boundedness, Studia Math. (Warszawa), 134 (1999), 143-151.

        6.  Inverse elementary divisor problems for nonnegative matrices, Operators and Matrices, 5/2 (2011), 289-301.

        7.  Multiplicites, generalized Jacobi matrices, and symmetric operators, Journal of Operator Theory, 65/1 (2011), 211-232.

        8. Subnormal operators, cyclic vectors and reductivity, Studia Mathematica, 216 (2013), 97-109.

        9.  On contractions in Hilbert space, Acta Scientiarium Mathematicarum-Szeged, 79/1-2 (2013), 235-251.

       10. Orthonormal Jordan bases in finite dimensional Hilbert spaces, Operators and Matrices, 9/1 (2015), 189-201.